REAL

Uniform approximation of a class of impulsive delayed Hopfield neural networks on the half-line

Hartung, Ferenc and Pinto, Manuel and Torres, Ricardo (2024) Uniform approximation of a class of impulsive delayed Hopfield neural networks on the half-line. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (63). pp. 1-29. ISSN 1417-3875

[img]
Preview
Text
p11241.pdf

Download (621kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Jan 2025 14:40
Last Modified: 16 Jan 2025 14:40
URI: https://real.mtak.hu/id/eprint/213776

Actions (login required)

Edit Item Edit Item